# SDR CA081209002

- Difficulty date: September 14, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,329 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Cracked
- Location: Freewheel Unit
- Part time: 2,995 hours
- Component: Freewheel Unit
- Component part number: 2060402703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) APPROX 100 HRS PRIOR TO SCHEDULED REMOVAL OF THE FREEWHEEL ASSY, METAL WAS DISCOVERED ON FREEWHEEL CHIP DETECTOR. CREW ORDERED REPLACEMENT ASSY AND MONITORED FURTHER INDICATIONS. UPON DISASSEMBLY AT THE OPERATOR`S OVERHAUL FACILITY, IT WAS NOTED THAT THE CLUTCH CAGE HAS BEEN CRACKED THROUGH FWD AND AFT FACES. THE "DOG BONE" POCKETS EXHIBITED UNUSUAL WEAR ON INNER SIDE AS WELL AS FWD AND AFT SURFACES. THIS O/H SHOP HAS NOTED SEVERAL CASES OF WORN POCKETS (WEAR BEYOND .004 INCH) ON CLUTCHES INSPECTED WITHIN THE LAST YEAR.
